MathSciNet Relay Station
MathSciNet bibliographic data
MR2053737 (2005b:11078) 11G15 (11G05)
Satoh, Takakazu Generalized division polynomials. Math. Scand. 94 (2004), no. 2, 161–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement